# SDR QXEA2025120800364

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N660QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000948
- Aircraft time: 6,445 hours, 5,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: QXD34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHTS ABOVE ROW 1 AND ABOVE ROW 6 ARE INOPERATIVE.  REMOVED FROM SERVICE. REPLACED EMERGENCY -LIGHT POWER UNIT NR 2 IAW AMM 33-50-01-000/400-801-A. PERFORMED OPS TEST IAW AMM 33-50-00-710-801-A. OPS PASSED. NO FURTHER DEFECTS. RETURNED TO SERVICE.
